Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 3, Pages 71–78 (Mi ivm29)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic properties of finite-dimensional conditional distributions of spherically symmetric measures on a locally convex space

E. A. Savinov

Samara State University

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:3, 67–74

Bibliographic databases:
UDC: 517.987
Received: 03.10.2002
Revised: 26.12.2003

Citation: E. A. Savinov, “Asymptotic properties of finite-dimensional conditional distributions of spherically symmetric measures on a locally convex space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 3, 71–78; Russian Math. (Iz. VUZ), 49:3 (2005), 67–74

Citation in format AMSBIB
\Bibitem{Sav05}
\by E.~A.~Savinov
\paper Asymptotic properties of finite-dimensional conditional distributions of spherically symmetric measures on a locally convex space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 3
\pages 71--78
\mathnet{http://mi.mathnet.ru/ivm29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2179846}
\zmath{https://zbmath.org/?q=an:1158.28302}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 3
\pages 67--74


Linking options:
  • http://mi.mathnet.ru/eng/ivm29
  • http://mi.mathnet.ru/eng/ivm/y2005/i3/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Savinov, “Predelnaya teorema dlya kopul preobrazovanii nezavisimosti $t$-raspredeleniya Styudenta”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 69–85  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:198
    Full text:48
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022